Title

On Value Distribution Theory of Second Order Periodic ODEs, Special Functions and Orthogonal Polynomials (vol 58, pg 726, 2006)

Authors

Authors

Y. M. Chiang;M. E. H. Ismail

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Can. J. Math.-J. Can. Math.

Keywords

Mathematics

Journal Title

Canadian Journal of Mathematics-Journal Canadien De Mathematiques

Volume

62

Issue/Number

2

Publication Date

1-1-2010

Document Type

Correction

Language

English

First Page

261

Last Page

261

WOS Identifier

WOS:000275983400002

ISSN

0008-414X

Share

COinS